# SDR SWAA2022062720863

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 24,255 hours, 11,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TWO PHOTOLUMINESCENT STRIPS FROM A/C FRONT ARE INOP ON R AND L SIDE / [01] REMOVED AND REPLACED BOTH LEFT AND RIGHT FORWARD PHOTOLUMINESCENT LIGHT STRIPS. REF AMM 33-51-15
